advertisement
Question
Posted by: Anonymous | 2009/05/11

Please advise???

Hi, i have just recently started taking Triphasil - on my 2nd pack , however 2 weeks before getting my period my breasts are extremely painful &  heavy - is this normal as i' ve never experienced it before. Also pls advise if energy pills would eliminate the pill?

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Breast tenderness is a common side effect of the Pill. It often gets better with time.
In terms of the energy pills, it depends which ones you are taking.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement